# SDR 96ZZZM361

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Damaged
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INNER LIFT SPOILER FORWARD JACK BOLT HAS DAMAGED THREADS.  INSTALLED NEW BOLT.
